# SDR DALA2015051603296

- Difficulty date: May 16, 2015
- Submitted: May 16, 2015
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 35,626 hours, 18,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CIDS, EPCU EMERGENCY BATTERY AFT LIGHT, REPLACED BATTERY, 13WL.
